# SDR QXEA0200070

- Difficulty date: January 18, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 8,823 hours, 12,456 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 8,823 hours, 12,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - LAVATORY SMOKE DETECTOR WENT OFF ON CLIMB-OUT. NO EVIDENCE OF SMOKE OR BURNING SMELL. REPLACED LAVATORY SMOKE DETECTOR. PERFORMED OPERATIONAL TEST OF SMOKE DETECTOR AND OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
